Yawning effect of Citalopram

We have 1383 consumer reports for Citalopram. Yawning effect occurred in 1%.

Patients statistics on Yawning side effect for Citalopram

Female
Male

Average weight in Lbs
161.25
292.11

Average height in Ft
5′ 4″
5′ 11″

Average age
39
44

Citalopram Circle Diagram 13 consumers of 1383 reported about Yawning

  1. Jill C. Bradford says:
    3.0 rating

    Citalopram for Depression

    Hi folks, I’m taking Citalopram 20 mg for a year now. At the beginning I had to deal with some side effects which included: muscle tremors, yawning, sweating a lot. After some courses at the Kankenkasse where I could blow myself out, the complaints have subsided significantly, especially the sweat. Every now and then even yawning, slight sweating and the muscle tremor is completely gone. My feeling is that I tolerate citalopram a little better than escitalopram. So get your life in your hands and do not let it get you down.

    Side effects: Yawning; Sweat
  2. Luz H. Ramirez says:
    3.5 rating

    Citalopram for Depression

    Hello people, I take Citalopram 20mg, I feel very good after prolonged treatment with this medicine. In the beginning I had my problems like: very strong sweating without anything to do. Yawning, muscle overactivity. But by regular sports where you can run out it keeps within limits. I have only a slight sweat.

    Side effects: Yawning; Sweat
  3. Shawn K. Foreman says:
    4.5 rating

    Citalopram for Burnout syndrome

    Reason: I took Citalopram, because of my nervous tension (in the morning already trembling hands after getting up, without immediate external cause or thought, so to speak for no reason). Side effects and dosage: I initially took 20mg / day, and yawned the first two weeks churning. These are all side effects that I can remember first. After a few weeks, the internal tension came through again and we have doubled the dose to 40mg. After a short changeover this was the right dose for me. A constant side effect was the lack of concentration (which, however, was already a symptom of my exhaustion depression). That is, I quickly lost the thread in conversations and often had to keep up. It did not really take long to focus on a topic. The positive effect was that I was always satisfied here and now, so do nothing with it. This allowed my body and my soul to recover properly. In contrast, there was of course little self-propelled, not even a bastard was there, who wanted to be persuaded. Nothing like that. I was just there and happy. A lot of power or movement did not come to me at this time (would almost even my husband without willingly followed for 6 months in the US, according to the motto: where I am sitting on the sofa and enjoy myself, it does not matter.) One Another side effect: suspected lactose intolerance, ie severe flatulence after the ingestion of dairy products. Then bought -L milk and me lactase (this is the enzyme that cleaves the lactose into glucose or sugar and galactose, so something harmless) in the pharmacy worried and previously taken or sprinkled on the cereal (if no -L- Milk was there). Thin and slightly chapped skin in the genital area (woman) was also a side effect. Another disadvantage: watch out that you will not get pregnant, otherwise threaten the offspring malformations, etc … Otherwise: menstrual pain were less, rule came at once regularly (even after that) but not violently. Settling phenomena: at each stage e.g. from 40mg to 20mg, there was an energy and activity surge for one to two days. This was followed by 1-2 days of migraine and fatigue. After one to two weeks, this was usually eaten and the positive effects came back to the fore. Have sold in monthly (and not weekly) intervals, i. E. Leave me a lot of time with it (because rushing down in quick succession triggered a kind of panic state). The slow weaning did not cause any panic, but everything was okay except for the headache / migraine. Last level was 5mg. I’m out of sheer laziness worried no drops to crawl with even smaller doses. (The 40mg tablets simply could not be cut smaller than 5mg). From 5 to 0 was (is) again more violent. At first I did not feel anything for about a week, I was fine. Then, dizziness and these gentle surges began to appear. After I made sure that these are withdrawal symptoms, but I have not worried much more and let it just go through since then. Have the dizziness now for about a week and still no end in sight. The dizziness occurs when I move (i.e., the head) and / or the eyes. But I still go about everyday things, sometimes it’s really fierce, but if you know it’s the serotonin deficiency that causes it, then maybe you can handle it (it’s type thing). Strangely, I had less migraine at the last stage (only on the first try). These surges are strange but do not hurt … so you can handle that as well.